# SDR F3LA200200093

- Difficulty date: February 28, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON WEB AT STA 797 BETWEEN STR 22-R AND 24-R.  REPLACED WEB PER SRM 51-30-2 AND 51-10-1.
